weaklyhyp-12-04-13-elsart.pdf (349.29 kB)
0/0

On the well-posedness of weakly hyperbolic equations with time-dependent coefficients

Download (349.29 kB)
journal contribution
posted on 28.07.2014 by Claudia Garetto, Michael Ruzhansky
In this paper we analyse the Gevrey well-posedness of the Cauchy problem for weakly hyperbolic equations of general form with time-dependent coefficients. The results involve the order of lower order terms and the number of multiple roots. We also derive the corresponding well-posedness results in the space of Gevrey Beurling ultradistributions.

History

School

  • Science

Department

  • Mathematical Sciences

Published in

Journal of Differential Equations

Volume

253

Issue

5

Pages

1317 - 1340

Citation

GARETTO, C. and RUZHANSKY, M., 2012. On the well-posedness of weakly hyperbolic equations with time-dependent coefficients. Journal of Differential Equations, 253 (5), pp. 1317-1340.

Publisher

© Elsevier Inc.

Version

AM (Accepted Manuscript)

Publication date

2012

Notes

This is the author’s version of a work that was accepted for publication in Journal of Differential Equations. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Differential Equations 2012, 253 (5), URL: http://dx.doi.org/10.1016/j.jde.2012.05.001.

ISSN

0022-0396

eISSN

1090-2732

Language

en

Exports

Logo branding

Exports